# SDR AALA202111224100

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737*
- Aircraft serial: 31230
- Aircraft time: 17,125 hours, 6,942 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Nut Plate
- Part number: 143A820516
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD PIT DOOR CUT OUT AFT FRAME STA 492.4 AT STR 22R HAS BROKEN NUTPLATE. FABRICATED PART NUMBER 143A8205-16 PER BAC DRAWING. REMOVED LOCATED AND DRILLED NEW FITTING AND INSTALLED PER B737 SRM 51-40-02.
